National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274293

Case Details

VAERS ID: 274293 (history)  
Age: 16.0  
Gender: Female  
Location: Michigan  
Vaccinated:2007-02-10
Onset:2007-02-10
   Days after vaccination:0
Submitted: 2007-03-14
   Days after onset:31
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1447F / 0 LA / IM

Administered by: Private       Purchased by: Other
Symptoms: Diarrhoea, Dizziness, Headache, Nausea, Pyrexia, Vomiting
SMQs:, Acute pancreatitis (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Pseudomembranous colitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Vestibular disorders (broad), Noninfectious diarrhoea (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: NONE
Current Illness: Drug hypersensitivity
Preexisting Conditions:
Diagnostic Lab Data: Body temp, 02/10/07, 99.7 degF, fever
CDC Split Type: WAES0702USA03422

Write-up: This is in follow-up to report(s) previously submitted on 3/14/2007. Information has been received from a consumer''s mother and physician concerning a 16 year old female with a MOTRIN allergy, and no medical history who on 10-FEB-2007 at 10:00 was vaccinated IM into the left arm with a first 0.5 ml dose of Gardasil (lot# 655617/1447F). There was no concomitant medication. On 12-FEB-2007, the patient experienced "heart racing, nausea, dizziness, temp of 99.7, abdomen cramps, vomiting, bad headache and diarrhea." The patient''s mother reported that the patient "had been out of school all week and was not feeling well." She also stated that "there was a follow up visit with the physician who associated the experience with the vaccine and she was given TIGAN for the nausea and cramps." No labs or testing was needed. At the time of this report, the patient had not recovered according to the consumer''s mother. The physician reported that on 17-FEB-2007 the patient recovered from diarrhea, dizziness, nausea, headache, vomiting, abdomen cramping and low grade fever. No product quality complaint was involved. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274293


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166